default search action
"On a class of infinite words with affine factor complexity."
Julien Bernat, Zuzana Masáková, Edita Pelantová (2007)
- Julien Bernat, Zuzana Masáková, Edita Pelantová:
On a class of infinite words with affine factor complexity. Theor. Comput. Sci. 389(1-2): 12-25 (2007)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.